Connect with others who understand.

sign up log in
Resources
About MyFibroTeam

Connect with others who understand.

sign up log in
Resources
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Can You Share Your Experience With Reducing The Dosage Of Cymbalta & Lyrica? Or Stopping Them Altogether? Thanks.

Can You Share Your Experience With Reducing The Dosage Of Cymbalta & Lyrica? Or Stopping Them Altogether? Thanks.

I've been taking Cymbalta AM (60mg) & Lyrica EVE(75mg) regularly for fibro for the past 2 years. My symptoms improved to a large degree once my body adjusted to the current dosage. I'm noticing the weight gain, partly b/c of less physical activity, and the effect on my vision. I have developed very dry eye condition and as a result blurry vision. I need to use eye drops a couple time a day. I also know that they might affect your liver long term. So, I'm wondering if there are other medications… read more

posted August 30
A MyFibroTeam Member

I used 600mg of Lyrica for almost a year, decided to stop it because I had short time memory loss and it was just not worth it since I had if not zero difference in ppain relief with it. In 4 weeks I went from 600mg to 0mg, the first 2 week were hard but I am glad I don't have it in my system now

posted September 3
A MyFibroTeam Member

All I know is that they have to be reduced slowly. Don’t stop them abruptly. Check with your doctor on how to reduce. 💞

posted August 30
A MyFibroTeam Member

My eyes are greatly impaired. The Opthamologist recommended drops 6-7 x a day due to Excessive Dry Eye Syndrome and I have mild Cataracts, I made transitional lenses, but am getting really bad headaches, my eye balls hurt, they burn and tear, they say it’s due to all the meds I take. I have not improved and got off 8 of my meds that were causing me severe side effects. I say go back to your Opthamologist to see what else they can recommend. Best of luck!

posted September 2
A MyFibroTeam Member

I was on antidepressants for exactly 30years. Prozac was the first, Effexor was last. I gradually weaned myself off in order to change once again. A naturopath put me on lavender capsules and ashwagandha capsules 3 years ago. This works for me. Neither of these are for depression, but are for anxiety. My circumstances have changed considerably, both financially and socially, over the years, so this may be what has helped me become extraordinarily happy and not requiring antidepressants. Weaning off antidepressants is mandatory if you are changing.

posted August 31
A MyFibroTeam Member

I was on a combo like that for about 6 months. Asked my Dr. if we could eliminate the lyrica (thought it was causing my memory and brain issues, turns out not.) I took 3-4 weeks to first half my dose every other day then down to half dose daily, then down to only a pill every second day and every third day, etc. I've been off over a month now with no I'll effects other than I feel that cymbalta does work better in combination with lyrica, but the weight gain and the brain trouble didn't seem worth the trade off.

posted August 31

Related content

View all
Does Anyone Else Have Mood Swings?
A MyFibroTeam Member asked a question 💭
Is There A Particular Style Of Yoga That Has Helped Anyone Here?
A MyFibroTeam Member asked a question 💭
Reynaud Gloves
A MyFibroTeam Member asked a question 💭
Already a Member? Log in